# SDR AALA20141125002

- Difficulty date: November 25, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 64,096 hours, 8,307 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: AAP3275
- Condition: Contaminated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TOWER REPORTED SMOKE IN UNDERCARRIAGE AS WE TAXIED OFF THE RUNWAY.  FIRE SERVICES RESPONDED & REPORTED NO FLAMES.  ALL COCKPIT INDICATIONS IN WHITE.  ACFT WAS DEICED AT DEPARTURE STATION.  INSPECTED MAIN GEAR & FOUND DEICER FLUID ON BRAKE UNITS CAUSING STEAM ON APPLICATION OF BRAKES.  LG CHECKED NORMAL.  SYS CHECKED NORMAL.
